MAUDE Adverse Event Report: RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the microcatheter was fractured.A renegade stc 18 catheter infusion was selected for use in transarterial chemoembolization (tace).During preparation, the outer package was unpacked.However, it was discovered that the tip of the microcatheter was fractured.The procedure was completed with a different device.There were no complications reported and the patient is stable.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was returned in the original shipping tube.The device was taken out of the shipping hoop and a portion of the device was completely detached from the rest of the shaft.The portion that was detached was approximately 8cm long from the hub.The shipping hoop was hydrated, and the remainder of the devices shaft was removed with no issues.No other damage was noticed.Inspection of the remainder of the device apart from the observed damage, revealed no other damage or irregularities.The complaint for a shaft break was confirmed.
 
Event or Problem Description

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10848156
Report Number2134265-2020-15831
Device Sequence Number3211297
Product Code DQO
UDI-Device Identifier08714729444442
UDI-Public08714729444442
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2021
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0022569573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer01/17/2021
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date01/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient Weight76